# SDR ASAA0540248

- Difficulty date: May 12, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654795731
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT CARGO BAY, FRAME TO FLOOR TO SIDEWALL SUPPORT PLATE CORRODED.  REMOVED FABRICATED AND INSTALLED NEW SUPPORT PLATE PER SRM.  (M)
